# SDR HALA2023083100181

- Difficulty date: August 30, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N228HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09274
- Aircraft time: 10,260 hours, 2,185 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ON PFR FOUND -ENG 1 FIRE LOOP A FAULT. INSPECTED AGB WIRE HARNESS. FOUND DAMAGE. REPLACED AGB WIRE HARNESS PER AMM 26-12-61-400-802-A. NO FAULTS DETECTED. OK TO CONTINUE.
